Title: On Some Subclasses of Strongly Starlike Analytic Functions
Author(s): El Moctar Ould Beiba
Pages: 849-858
Cite as:
El Moctar Ould Beiba, On Some Subclasses of Strongly Starlike Analytic Functions, Int. J. Anal. Appl., 18 (5) (2020), 849-858.

Abstract


The aim of the present article is to investigate a family of univalent analytic functions on the unit disc $D$ defined for $M \geq 1$ by

$$\Re (\frac{zf'(z)}{f(z)}) > 0, |(\frac{zf'(z)}{f(z)})^2 - M|<M, z \in D.$$

Some proprieties, radius of convexity and coefficient bounds are obtained for classes in this family.


Full Text: PDF

 

References


  1. D.A. Brannan, W.E. Kirwan, On Some Classes of Bounded Univalent Functions, Journal of the London Mathematical Society. s2-1 (1969), 431–443. Google Scholar

  2. W. Janowski, Extremal Problems for a Family of Functions with Positive Real Part and for Some related Families, Ann. Polon. Math. 23 (1970), 159-177. Google Scholar

  3. Wancang Ma, David Minda, A Unified Treatment of some Classes of Univalent Functions, Proceeding of the International Conference on Complex Analysis at the Nankai Institute of Mathematics, 1992, 157-169. Google Scholar

  4. Dimitri V. Prokhorov, Jan Szynal, Inverse Coefficients for (α, β)-convex Functions, Ann. Univ. Mariae Curie-Sklodowska, XXXV (15) (1981), 125-143. Google Scholar

  5. S. Ruscheweyh, A Subordination Theorem for Φ-Like Functions, J. Lond. Math. Soc. s2-13 (1976), 275–280. Google Scholar

  6. Janusz Sokol, Coefficient Estimates in a Class of Strongly Starlike Functions, Kyungpook Math. J. 49 (2009), 349-353. Google Scholar

  7. Janusz Sokol, On Some Subclass of Strongly Starlike Functions, Demonstr. Math. XXXI (1) (1988), 81-86. Google Scholar

  8. J. Sokol, J. Stankiewicz, Radius of Convexity of some Subclass of Strongly Starlike Functions, Folia Sci. Univ. Tech. Resovienis, Math. 19 (1996), 101-105. Google Scholar

  9. J. Stankiewicz, Quelques problemes extremaux dans les Classes des Fonctions α-angulairement etoilees, Ann. Univ. Mariae Curie-Sklodowska Sect. A, 20 (1966), 59-75. Google Scholar


COPYRIGHT INFORMATION

Copyright © 2020 IJAA, unless otherwise stated.